# SDR ASOA2015021112204

- Difficulty date: January 23, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 29,714 hours, 20,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: B 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AFT FACE OF LOWER BS 280 CORRODED IN SEVERAL AREAS.  REMOVED AND REPLACED IAW SRM 51-42-06-001-001-A01 & 51-42-10-001-001-A01, SRM 51-42-06-001-001-A01 & 51-42-10-001-001-A01.  LOCATED & DRILLED NEW SUPPORT ANGLE IAW SRM 51-40-11-001-001-A01.
